# SDR SIMA20160107003

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 30,744 hours, 26,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL MSG ON EICAS, OCCURRED WHEN SELECTED FLAPS 9.  IMMEDIATE MSG ON EICAS, FLAPS REMAINED AT 0.  COMPLIED WITH FIM TASK 27-51-00-810-816A.  CONSIDERED TO BE TRANSITORY CONDITION OF THE INBD & OTBD FLAP CONTROL SYS.  PERFORMED OPERATIONAL CHECK OF THE FLAP CONTROL SYS IAW AMM 27-51-00-700-801.  OPERATIONS CHECKED GOOD.
